# SDR SWAA2022021191135

- Difficulty date: March 14, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Broken
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB PANEL 343AB SHARK FIN IS BROKEN. / REMOVED AND REPLACED RT HORZ STAB PANEL 343AB SHARK FIN IAW SRM 51-40-02-0G-0 AND S.O.P.M. 20-50-01. 24952U 21MAR2018
